Journal article icon

Journal article

REVIVAL HAMILTONIANS, PHASE OPERATORS AND NON-GAUSSIAN SQUEEZED STATES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/09500348914551711

Authors


Journal:
JOURNAL OF MODERN OPTICS More from this journal
Volume:
36
Issue:
12
Pages:
1591-1605
Publication date:
1989-12-01
DOI:
EISSN:
1362-3044
ISSN:
0950-0340
Pubs id:
pubs:4192
UUID:
uuid:a0f74105-eb10-4e75-a555-8d3b11e8cfcb
Local pid:
pubs:4192
Source identifiers:
4192
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP